Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Invariant manifolds under a certain transformation

Masataka Yorinaga

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 2 (1961), 117-125.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139798

Digital Object Identifier
doi:10.32917/hmj/1206139798

Mathematical Reviews number (MathSciNet)
MR0157061

Zentralblatt MATH identifier
0102.30702

Subjects
Primary: 34.65

Citation

Yorinaga, Masataka. Invariant manifolds under a certain transformation. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 2, 117--125. doi:10.32917/hmj/1206139798. https://projecteuclid.org/euclid.hmj/1206139798


Export citation

References

  • [l] M. Urabe: Invariant varieties for finite transformation. J. Sci. Hiroshima Univ. Ser. A., Vol. 16 (1952), 47-55.